# SDR SWIA2020052950904

- Difficulty date: May 5, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9  SEAT TRACK JUST FWD OF FS 409 CORRODED (48 MONTH) RO 5/28/2020.  REMOVED CORROSION ON LBL 9 SEAT TRACK JUST FWD OF FS409.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK WITH NEW HARDWARE.  REF AMM TUC8416 CAL DUE 31-OCT-20.
